# SDR 2012FA0000312

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N8409R
- Make and model: Piper PA-28-140
- Aircraft serial: 2822286
- Aircraft time: 4,684 hours
- Engine: Lyc O320E2A
- System (JASC): 3210 · Main Landing Gear
- Part: Casting
- Condition: Cracked
- Location: Mlg
- Part time: 4,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK WAS DISCOVERED DURING A ANNUAL INSPECTION ON THE RT MLG CASTING, LOCATED AT THE UPPER OUTER ATTACHMENT EAR FOR THE LANDING GEAR TORQUE LINK.
